MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - SPRING TIP

LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - SPRING TIP
Model Number A4F04
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved product was not returned for evaluation.Therefore the root cause of the reported event could not be determined.The device history record was reviewed.No manufacturing or packaging issues were noted that would result in the reported event.Additionally, we have not received any other complaints of a similar nature for other devices from this lot.There was no injury to the patient as a result of the incident.The surgeon used another device to complete the procedure.
 
Event or Problem Description
Before of a syntel silicone embolectomy catheter - spring tip, when the physician tried to inflate the balloon it was noted that the balloon ruptured.A replacement device was used to complete the procedure.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - SPRING TIP
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key15887423
Report Number1220948-2022-00123
Device Sequence Number5113690
Product Code DXE
UDI-Device Identifier00840663109654
UDI-Public(01)00840663109654
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K901627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4F04
Device Catalogue NumberA4F04
Device Lot NumberSSE1229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown